# SDR MALA965111

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC634
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing/Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND THE RIGHT OUTBOARD UPPER WING TO NACELLE ATTACH ANGLE CRACKED IN TWO LOCATIONS.  FABRICATED NEW ANGLE USING LIKE MATERIAL AND THICKNESS.  INSTALLED ANGLE IAW FAIRCHILD SRM 51-00-00 PAGE 4 'PART FOR PART REPLACEMENT', 51-30-02, 51-40-01, AND 51-40-02 REV JUN 1/93.  (M)
